Alert archive / New Mexico / Wind Advisories in 2016

Wind Advisory 31, NWS Albuquerque, NM

October 3, 2016

NWS Albuquerque, NM issued this wind advisory at Oct 3, 2016, 4:24 AM MDT. It took effect at Oct 3, 2016, 9:00 AM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2016, 4:24 AM MDT (10:24 UTC)
In effect from
Oct 3, 2016, 9:00 AM MDT
Expired
Oct 3, 2016, 6:00 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

335 
WWUS75 KABQ 031024
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
424 AM MDT MON OCT 3 2016

NMZ510-513>515-527-032200-
/O.NEW.KABQ.WI.Y.0031.161003T1500Z-161004T0000Z/
SAN JUAN MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA-
424 AM MDT MON OCT 3 2016

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING. 

* LOCATION...SANGRE DE CRISTO AND SAN JUAN MOUNTAINS INCLUDING
  RATON PASS.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. 

* TIMING...WINDS WILL STRENGTHEN THIS MORNING AND BECOME
  HAZARDOUS BY LATE MORNING. THE STRONGEST WINDS ARE EXPECTED
  DURING THE EARLY TO MID AFTERNOON...THEN SPEEDS WILL WEAKEN
  DURING THE LATE AFTERNOON.

* VISIBILITY...UNRESTRICTED.

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTHWEST TO
  SOUTHEAST ORIENTED ROADS LIKE ROUTE 38 SOUTHEAST OF RED RIVER.
  LOOSE OBJECTS MAY BLOW AWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ528>532-032200-
/O.NEW.KABQ.WI.Y.0031.161003T1700Z-161003T2200Z/
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
424 AM MDT MON OCT 3 2016

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 PM MDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM MDT
THIS AFTERNOON. 

* LOCATION...NORTHEAST AND FAR NORTHEAST HIGHLANDS...NORTHEAST
  PLAINS AND EASTERN SAN MIGUEL COUNTY. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL STRENGTHEN THIS MORNING AND BECOME
  HAZARDOUS BY LATE MORNING. THE STRONGEST WINDS ARE EXPECTED
  DURING THE EARLY TO MID AFTERNOON...THEN SPEEDS WILL WEAKEN
  DURING THE LATE AFTERNOON.

* VISIBILITY...LOCALLY REDUCED AT TIMES IN DUST PRONE LOCATIONS.

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTHWEST TO
  SOUTHEAST ORIENTED ROADS LIKE HIGHWAY 64/87 FROM RATON TO
  CLAYTON. LOOSE OBJECTS MAY BLOW AWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
3 follow-up statements
671 
WWUS75 KABQ 031653
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1053 AM MDT MON OCT 3 2016

NMZ523-040000-
/O.EXB.KABQ.WI.Y.0031.161003T1700Z-161004T0000Z/
CENTRAL HIGHLANDS-
1053 AM MDT MON OCT 3 2016

...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* LOCATION...CENTRAL HIGHLANDS.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL STRENGTHEN THIS MORNING THEN PEAK AROUND MID
  TO LATE AFTERNOON BEFORE DIMINISHING EARLY THIS EVENING.

* VISIBILITY...LOCALLY REDUCED AT TIMES IN DUST PRONE LOCATIONS.

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTHWEST TO
  SOUTHEAST ORIENTED ROADS SUCH AS HIGHWAY 285. LOOSE OBJECTS MAY
  BLOW AWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ528>532-040000-
/O.EXT.KABQ.WI.Y.0031.161003T1700Z-161004T0000Z/
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
1053 AM MDT MON OCT 3 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* LOCATION...NORTHEAST AND FAR NORTHEAST HIGHLANDS...NORTHEAST 
  PLAINS AND EASTERN SAN MIGUEL COUNTY. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL STRENGTHEN THIS MORNING WITH THE STRONGEST
  WINDS ARE EXPECTED DURING THE EARLY TO MID AFTERNOON...THEN
  DIMINISHING BY EARLY EVENING. 

* VISIBILITY...LOCALLY REDUCED AT TIMES IN DUST PRONE LOCATIONS.

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTHWEST TO 
  SOUTHEAST ORIENTED ROADS LIKE HIGHWAY 64/87 FROM RATON TO 
  CLAYTON. LOOSE OBJECTS MAY BLOW AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ510-513>515-527-040000-
/O.CON.KABQ.WI.Y.0031.000000T0000Z-161004T0000Z/
SAN JUAN MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA-
1053 AM MDT MON OCT 3 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* LOCATION...SANGRE DE CRISTO AND SAN JUAN MOUNTAINS INCLUDING 
  RATON PASS. 

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL CONTINUE TO STRENGTHEN THIS MORNING WITH THE
  STRONGEST WINDS ARE EXPECTED DURING THE EARLY TO MID
  AFTERNOON...THEN DIMINISHING BY EARLY EVENING.

* VISIBILITY...UNRESTRICTED.

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTHWEST TO 
  SOUTHEAST ORIENTED ROADS LIKE ROUTE 38 SOUTHEAST OF RED RIVER. 
  LOOSE OBJECTS MAY BLOW AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
941 
WWUS75 KABQ 032132
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
332 PM MDT MON OCT 3 2016

NMZ501-040000-
/O.NEW.KABQ.FZ.W.0002.161004T0600Z-161004T1400Z/
NORTHWEST PLATEAU-
332 PM MDT MON OCT 3 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
TUESDAY. 

* LOCATION...THE NORTHWEST PLATEAU.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR FREEZING
  BETWEEN MIDNIGHT AND 3AM...THEN COOL FURTHER...RANGING FROM THE
  MID TO UPPER 20S TO NEAR FREEZING BY 5 OR 6 AM. 

* TEMPERATURES...RANGING FROM THE MID TO UPPER 20S TO THE LOW TO
  MID 30S.

* LOCAL IMPACTS...MEASURES SHOULD BE TAKEN TO PROTECT TENDER
  VEGETATION. MOVE POTTED PLANTS INDOORS. DRAIN EXPOSED WATER
  PIPES OR IRRIGATION SYSTEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NMZ510-513>515-527-040000-
/O.CON.KABQ.WI.Y.0031.000000T0000Z-161004T0000Z/
SAN JUAN MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA-
332 PM MDT MON OCT 3 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* LOCATION...SANGRE DE CRISTO AND SAN JUAN MOUNTAINS INCLUDING 
  RATON PASS. 

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...STRONG WINDS ARE EXPECTED TO PERSIST FOR THE REST OF
  THE AFTERNOON...THEN SLOWLY DIMINISH EARLY IN THE EVENING.

* VISIBILITY...UNRESTRICTED.

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTHWEST TO 
  SOUTHEAST ORIENTED ROADS LIKE ROUTE 38 SOUTHEAST OF RED RIVER. 
  LOOSE OBJECTS MAY BLOW AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ523-528>532-040000-
/O.CON.KABQ.WI.Y.0031.000000T0000Z-161004T0000Z/
CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
332 PM MDT MON OCT 3 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* LOCATION...NORTHEAST AND FAR NORTHEAST HIGHLANDS...NORTHEAST
  PLAINS AND EASTERN SAN MIGUEL COUNTY AS WELL AS THE CENTRAL
  HIGHLANDS.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...STRONG WINDS WILL CONTINUE FOR THE REST OF THE
  AFTERNOON...THEN SLOWLY DIMINISH EARLY IN THE EVENING. 

* VISIBILITY...LOCALLY REDUCED AT TIMES IN DUST PRONE LOCATIONS.

* LOCAL IMPACTS...HAZARDOUS CROSSWINDS WILL IMPACT NORTHWEST TO
  SOUTHEAST ORIENTED ROADS LIKE HIGHWAY 64/87 FROM RATON TO
  CLAYTON AS WELL AS HIGHWAY 285 IN THE CLINES CORNERS AREA.
  LOOSE OBJECTS MAY BLOW AWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
815 
WWUS75 KABQ 040004
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
604 PM MDT MON OCT 3 2016

NMZ510-513>515-527-040115-
/O.EXP.KABQ.WI.Y.0031.000000T0000Z-161004T0000Z/
SAN JUAN MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA-
604 PM MDT MON OCT 3 2016

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

IT WILL STILL BE BREEZY TO LOCALLY WINDY AT TIMES...MAINLY ACROSS
THE HIGHER TERRAIN AND THROUGH AND BELOW WEST TO EAST ORIENTED
GAPS IN MOUNTAIN RANGES.

$$

NMZ523-528>532-040115-
/O.EXP.KABQ.WI.Y.0031.000000T0000Z-161004T0000Z/
CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
604 PM MDT MON OCT 3 2016

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

IT WILL STILL BE BREEZY TO LOCALLY WINDY AT TIMES...MAINLY BELOW
WEST TO EAST ORIENTED GAPS IN MOUNTAIN RANGES.

$$

NMZ501-041400-
/O.CON.KABQ.FZ.W.0002.161004T0600Z-161004T1400Z/
NORTHWEST PLATEAU-
604 PM MDT MON OCT 3 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT TUESDAY...

* LOCATION...THE NORTHWEST PLATEAU.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR FREEZING
  BETWEEN 1 AM AND 4 AM...THEN COOL FURTHER...RANGING FROM THE
  MID TO UPPER 20S TO NEAR FREEZING BY 5 OR 6 AM.

* TEMPERATURES...RANGING FROM THE MID TO UPPER 20S TO THE LOW TO 
  MID 30S. 

* LOCAL IMPACTS...MEASURES SHOULD BE TAKEN TO PROTECT TENDER 
  VEGETATION. MOVE POTTED PLANTS INDOORS. DRAIN EXPOSED WATER 
  PIPES OR IRRIGATION SYSTEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

43

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 3, 3:30 AM MDT, 54 minutes earlier.

Area forecast discussion, Oct 3, 3:30 AM MDT, 54 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
330 AM MDT MON OCT 3 2016

.SYNOPSIS...
An upper level low pressure system will eject northeastward from
the Great Basin across the northern Rockies today steering
stronger winds over New Mexico and triggering some mainly morning
showers and thunderstorms. A cold front will also cross from the
Pacific this afternoon and tonight. Drier air will overspread New
Mexico Tuesday and Wednesday, when winds will weaken but remain
gusty across northern and eastern areas. An upper level trough
will cross the central and southern Rockies Thursday and Thursday
night sending a gusty cold front south and southwestward through
the state. It could trigger a few rain and snow showers in the
region around Raton. Another upper low may approach New Mexico
from the west this weekend with a chance for showers and
thunderstorms.

&&

.DISCUSSION...
GFS is forecasting lifted indices to go a little negative across
the Rio Grande Valley and NW mountains early this morning, so there
will be a risk for a few lightning strikes as showers cross. Not
really any lightning showing up in New Mexico or Arizona in recent
radar loops. Drier air is progged to push eastward along the I-40
corridor by late morning relegating afternoon showers and storms
mainly to the northern and south central mountains, as well as the
southeast plains.

Winds will strengthen quite a bit this afternoon as 700 mb speeds
reach 25 to 35 kt across northern and western areas. Surface gusts
should reach 50 mph across the northern mountains and northeast,
where a wind advisory is in effect. Models show lower elevation
speeds falling off by late afternoon, but strong gusts should
persist in the mountains until sunset.

A Pacific cold front crossing tonight could introduce enough
cooler air for north central, northwest and west central pockets
of the forecast area to have their first freeze of the season
Tuesday morning and again early Wednesday morning. The stronger
front out of the north Thursday should produce greater coverage of
freezing temperatures in the same areas Friday morning, and also
across much of the northeast.

44

&&

.FIRE WEATHER...
A dynamic weather pattern is setting up this week as an upper level
trough shifts 2 distinct pieces of energy over the central Rockies.
Scattered showers are moving quickly northeast over NM ahead of a
potent dry slot approaching from the west. Spring-like winds will
increase over the state as this dry slot shifts overhead. Very good
to excellent humidity recoveries this morning will trend into the
20s and 30s by this afternoon. Marginal critical fire wx conditions
are expected over the northeast plains and portions of west central
NM.

A cold front will race southeast through NM tonight and bring the
first real taste of fall to the area through the remainder of the
week. Overnight lows will trend 10 to 20F cooler with lots of 20s
and 30s over the north and west. NW winds Tuesday will be strongest
along the east slopes of the central mt chain. Max temps will trend
5 to 10F below normal. Min humidity values will support critical
fire wx conditions over the eastern plains but strong cold advection
and low haines will mitigate a fire growing pattern. Wednesday will
be a transition day with lighter winds and near normal temps.

Thursday will feature a return to stronger winds ahead of the next
impulse of upper level energy and approaching cold front. A strong
back door front will slide down the eastern plains Thursday night
and trend temps back near to below normal. Surface high pressure
behind the cold front Friday will generate poor to fair ventilation
over much of the area through the weekend. Gap winds are possible in
the RGV Friday morning but do not appear too strong just yet.

Models differ on the details this weekend but there is potential for
a weak upper ridge to develop with moisture returning north and west
over the state.

Guyer

&&

.AVIATION...
06Z TAF CYCLE
An upper level low pressure system moving into the Great Basin
will continue to draw up some modest moisture into New Mexico
overnight with showers translating over western to central parts
of the state. As these showers move through, downpours will be
brief with some gusty winds accompanying. Prevailing winds will
increase into the daytime Monday as stronger winds aloft mix down
to the surface. Expect widespread gusts of 25 to 40 kt Monday
afternoon with the central to northeastern highlands observing the
highest speeds.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  67  33  62  34 /  10   5   0   0
Dulce...........................  64  26  57  23 /  40   5   0   0
Cuba............................  66  32  57  31 /  20   5   0   0
Gallup..........................  65  31  63  30 /  10   0   0   0
El Morro........................  66  27  60  27 /  20   0   0   0
Grants..........................  69  34  63  32 /  20   0   0   0
Quemado.........................  70  36  64  35 /  20   0   0   0
Glenwood........................  74  42  71  41 /  20   5   0   0
Chama...........................  59  24  53  23 /  50  10   0   0
Los Alamos......................  69  41  60  38 /  20   0   0   0
Pecos...........................  69  40  61  37 /  20   5   0   0
Cerro/Questa....................  66  36  58  33 /  20   5   0   0
Red River.......................  55  31  51  26 /  20   5   0   0
Angel Fire......................  62  27  54  24 /  20   5   0   0
Taos............................  68  34  59  29 /  20   0   0   0
Mora............................  67  39  59  35 /  20   5   0   0
Espanola........................  73  40  65  37 /  20   0   0   0
Santa Fe........................  68  40  61  37 /  20   0   0   0
Santa Fe Airport................  73  39  64  37 /  20   0   0   0
Albuquerque Foothills...........  75  45  66  42 /  20   0   0   0
Albuquerque Heights.............  78  45  68  43 /  20   0   0   0
Albuquerque Valley..............  79  46  70  43 /  20   0   0   0
Albuquerque West Mesa...........  78  43  68  40 /  20   0   0   0
Los Lunas.......................  80  43  72  39 /  20   0   0   0
Rio Rancho......................  78  42  68  40 /  20   0   0   0
Socorro.........................  82  44  75  42 /  20   0   0   0
Sandia Park/Cedar Crest.........  71  41  62  39 /  30   5   0   0
Tijeras.........................  74  42  64  40 /  20   0   0   0
Moriarty/Estancia...............  73  37  65  30 /  30   0   0   0
Clines Corners..................  71  41  62  38 /  20   5   0   0
Gran Quivira....................  74  45  67  42 /  20   5   0   0
Carrizozo.......................  77  49  71  47 /  20  10   0   0
Ruidoso.........................  71  47  65  45 /  20  10   0   0
Capulin.........................  74  40  65  35 /   5   5   0   5
Raton...........................  75  40  67  32 /  10   0   0   5
Springer........................  77  40  68  35 /  10   5   0   0
Las Vegas.......................  73  39  65  35 /  10   5   0   0
Clayton.........................  81  48  72  43 /  10   5   0   5
Roy.............................  77  43  71  38 /  10   5   0   0
Conchas.........................  84  50  77  44 /  10   5   0   0
Santa Rosa......................  84  49  74  44 /  10   5   0   0
Tucumcari.......................  87  51  79  44 /  10   5   0   0
Clovis..........................  84  53  77  48 /  20  10   0   0
Portales........................  85  53  79  46 /  20  10   0   0
Fort Sumner.....................  85  50  78  43 /  10   5   0   0
Roswell.........................  87  55  83  48 /  10  10   0   0
Picacho.........................  80  51  76  48 /  20  10   0   0
Elk.............................  75  50  72  48 /  20  20   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 11 AM this morning to 4 PM MDT this afternoon
for the following zones... NMZ528>532.

Wind Advisory from 9 AM this morning to 6 PM MDT this evening for
the following zones... NMZ510-513>515-527.

&&

44
Hazardous weather outlook, Oct 2, 6:27 AM MDT, 21 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
627 AM MDT SUN OCT 2 2016

NMZ501>540-031230-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
627 AM MDT SUN OCT 2 2016

THIS IS A CORRECTED HAZARD WEATHER OUTLOOK. THIS HAZARDOUS
WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG SOUTHWEST WIND GUSTS TO 50 MPH MAY OCCUR ACROSS THE WESTERN
MOUNTAINS AND NORTHEAST PLAINS MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 3:32 PM MDTFreeze WarningABQ16 hr

Nearby

Wind Advisories in New Mexico, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.